| Catalog Number |
TKM1110 |
| Medical Device Problem Codes |
Break (1069); Failure to Obtain Sample (2533)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, a patient underwent a biopsy procedure using trek bone marrow biopsy kit.During the procedure, the cannula cracked while attempting to aspirate, and aspiration could not be performed.Additionally, it was reported that the canula was allegedly broken.The procedure was completed using another device.There was no reported patient injury.